# SDR CA960227022

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727212
- Engine: Pwa JT8D17
- System (JASC): 7500 · Engine Bleed Air System
- Part: Ball Joint
- Part number: 69179641
- Condition: Disconnected
- Location: 13th Stg Duct
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN)#3 ENGINE FIRE WARNING DURING TAKEOFF ROLL. REJECTED. 13TH STAGE CROSS-OVER DUCT BALL JOINT ON TOP OF ENGINE DISCONNECTED, SAFETY WIRE MISSING. CONNECTED AND SAFETY WIRED.
